# SDR REXA2012112701715

- Difficulty date: November 27, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 22,034 hours, 19,481 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING INOPERABLE AT POSITIONS 2, 3, 4, 5.  CLEANED AND RESEATED CONNECTS IAW AMM 20-10-00 AND 33-51-01.  OPS CHECK GOOD, OK FOR SERVICE.
